# SDR SWIA200516045

- Difficulty date: December 22, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 31,250 hours, 26,759 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fcc
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RUDDER DEFLECTION WHILE AIRBOURNE WITH AUTOPILOT ON AND OFF TO THE RIGHT 1/2 SKID/BACK DEFLECTION.  REPLACED NR 1 AND NR 2 FCC CARDS IAW MM 22-12-14.  OPERATIONAL CHECK GOOD.
